# SDR CA150817004

- Difficulty date: August 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE LEFT ENGINE OVER TEMPED CLIMBING OUT OF 400-500 FEET AFTER TAKEOFF. THE PILOT SAW 744 DEGREES BUT WAS NOT SURE IF THIS WAS THE MAX TEMP REACHED OR HOW LONG IT STAYED THERE. THE PILOT REDUCED POWER TO CRUISE AND TEMP WENT TO NORMAL RANGE. THE LEFT ENGINE OIL LOOKS SIGNIFICANTLY LOWER AFTER LANDING IN THAN IT DID PRIOR TO TAKEOFF. APPROXIMATELY .5 TO 1 QUART LOWER. MAY BE SLOPE ON RAMP.OIL RESIDUE POOLING AT RIGHT HAND T/R. TROUBLESHOOTING ONGOING.
